# SDR TRAX200800680

- Difficulty date: May 22, 2008
- Submitted: June 30, 2008
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 10,115 hours, 8,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT MOST CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED CABIN AFT MOST CEILING EMERGENCY LIGHT BULB.  OPS CHECK GOOD.
